# SDR DLM11002039

- Difficulty date: October 10, 2000
- Submitted: October 18, 2000
- Operation: Air carrier
- Aircraft: N812DE
- Make and model: Doug MD-11
- Aircraft serial: 48601
- Aircraft time: 22,854 hours, 3,013 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Relay
- Condition: Failed
- Location: Oxygen Mask
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DURING POWER TRANSFER CREW REPORTED A UNCOMMANDED DEPLOYMENT OF THE PASSENGER OXYGEN MASKS.  MTC CHECKED SYSTEM VIA M/M AND REPLACED RELAYS R2-253 AND R2-106.
